# SDR IPXA2019062643708

- Difficulty date: June 7, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237450000000
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124CAFT CARGO DOOR FRAM FORK #61 FASTENER #3 HAS MULTIPLE GOUGES IN SKIN LAYER ONLY,  REPAIRED PER HAECO REO - G22087
